# SDR FDEA201206232314

- Difficulty date: June 23, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 73,442 hours, 25,379 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Misrepaired
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIB MISREPAIRED AT RT WING INBD FLAP L/E AT XIFH 240.  REMOVED AND REPLACED PER E.A. 8-5750-160991.
